# SDR SWAA2012031302152

- Difficulty date: October 15, 2007
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,504 hours, 40,728 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CRACKED BETWEEN BS 700 TO BS 722.  REPAIRED BEAM IAW SRM.
